# SDR V0XD2019011600000

- Difficulty date: January 10, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 24,839 hours, 23,779 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR WING TO BODY FAIRING SUPPORT STRUCTURE AT FS 909 AND LBL17.63 ANGLE IS CRACKED.  CORRECTIVE ACTION REPAIRED SUPPORT STRUCTURE ANGLE IAW REO 670-53-82-478 REV.-A DATED 2014-11-12.
